Title

Hereditary C*-subalgebras of graph C*-algebras

RIS ID

144525

Publication Details

Arklint, S., Gabe, J. & Ruiz, E. (2020). Hereditary C*-subalgebras of graph C*-algebras. Journal of Operator Theory, 84 (1), 99-126.

Abstract

© by THETA, 2020. We show that a C*-algebra A which is stably isomorphic to a unital graph C*-algebra, is isomorphic to a graph C*-algebra if and only if it admits an approximate unit of projections. As a consequence, a hereditary C*-subalgebra of a unital real rank zero graph C*-algebra is isomorphic to a graph C*-algebra. Furthermore, if a C*-algebra A admits an approximate unit of projections, then its minimal unitization is isomorphic to a graph C*-algebra if and only if A is stably isomorphic to a unital graph C*-algebra.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.7900/jot.2019jan21.2230